MAUDE Adverse Event Report: 3M HEALTH CARE 3M¿ RED DOT¿ SOFT CLOTH MONITORING ELECTRODES; ECG ELECTRODE

3M HEALTH CARE 3M¿ RED DOT¿ SOFT CLOTH MONITORING ELECTRODES; ECG ELECTRODE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Partial thickness (Second Degree) Burn (2694)
Date of Event 04/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The consumer did not have product catalog or lot numbers.3m contacted the distributor who provided the product information.No samples or photos have been received for this report.The consumer would not provide consent to contact her health care provider for information related to this report.A review of the quality documentation related to the electrode product lot did not reveal any quality issues with the product.
 
Event or Problem Description
A consumer reported 3m red dot electrodes and a bodyguardian® verite heart monitor were being used for a 30-day cardiac monitoring test.The consumer reportedly wore the electrodes for 13 days without issue.On the 14 day, she reportedly started to experience a "tingling sensation" under the electrode stubs and the following day, the "tingling sensation" became intense.The consumer reported the monitor and lead wires were heating up.The consumer stated she was seen in an urgent care and diagnosed with "2nd degree electrical burns on four chest sites due to a faulty electrode monitor." she was reportedly given a prescription for silvadene cream and received a tetanus (tdap) shot.She was instructed to follow-up the same day at a walk-in clinic to evaluate the skin burns and was seen by a dermatologist.She was given an rx for santyl ointment, instructed to take ibuprofen.She was also instructed to follow-up with her cardiologist.

Brand Name
3M¿ RED DOT¿ SOFT CLOTH MONITORING ELECTRODES
Common Device Name
ECG ELECTRODE
Manufacturer (Section D)
3M HEALTH CARE
2510 conway ave
st. paul MN 55144
MDR Report Key8612001
Report Number2110898-2019-00073
Device Sequence Number2523025
Product Code DRX
UDI-Device Identifier10707387507845
UDI-Public10707387507845
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/15/2020
Device Model NumberN/A
Device Catalogue Number2660-5
Device Lot Number2020 -12 EW
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2019
Initial Report FDA Received Date05/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BODYGUARDIAN VERITE HEART MONITOR SERIAL (B)(4).
Outcome Attributed to Adverse Event Required Intervention;